×

zbMATH — the first resource for mathematics

The boundary integrand in the formula for the signature and Euler characteristic of a Riemannian manifold with boundary. (English) Zbl 0306.53042

MSC:
53C20 Global Riemannian geometry, including pinching
58J20 Index theory and related fixed-point theorems on manifolds
57R20 Characteristic classes and numbers in differential topology
53C65 Integral geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atiyah, M.F; Bott, R, The index problem for manifolds with boundary, () · Zbl 0163.34603
[2] Atiyah, M.F; Bott, R; Patodi, V.K, On the heat equation and the index theorem, Invent. math., 19, 279-330, (1973) · Zbl 0257.58008
[3] Atiyah, M.F; Patodi, V.K; Singer, I.M, Spectral asymmetry and Riemannian geometry, Bull. London math. soc., 5, 229-234, (1973) · Zbl 0268.58010
[4] \scM. F. Atiyah, V. K. Patodi, and I. M. Singer, Spectral assymetry and riemannian geometry I, preprint. · Zbl 0297.58008
[5] Chern, S, A simple intrinsic proof of the Gauss Bonnet formula for closed Riemannian manifolds, Ann. of math., 45, 747-752, (1944) · Zbl 0060.38103
[6] Chern, S, On the curvatura integra in a Riemannian manifold, Ann. of math., 46, 674-684, (1945) · Zbl 0060.38104
[7] Gilkey, P, Curvature and the eigenvalues of the Laplacian for elliptic complexes, Advances in math., 10, 344-382, (1973) · Zbl 0259.58010
[8] Gilkey, P, Curvature and the eigenvalues of the Dolbeault complex for Kaehler manifolds, Advances in math., 11, 311-325, (1973) · Zbl 0285.53044
[9] Greiner, P, An asymptotic expansion for the heat equation, (), 133-137
[10] Hormander, L, Pseudo-differential operators and non-elliptic boundary problems, Ann. of math., 83, 129-209, (1966) · Zbl 0132.07402
[11] McKean, H.P; Singer, I.M, Curvature and the eigenvalues of the Laplacian, J. differential geometry, 1, 43-69, (1967) · Zbl 0198.44301
[12] Patodi, V.K, Curvature and the eigenforms of the Laplace operator, J. differential geometry, 5, 233-249, (1971) · Zbl 0211.53901
[13] Seeley, R, Singular integrals and boundary problems, Amer. J. math., 88, 781-809, (1966) · Zbl 0178.17601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.